# SDR FDEA201404190755

- Difficulty date: April 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 144N818072
- Condition: Corroded
- Location: Bs 1037-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING BELOW LT KEEL BEAM AT BS 1037 - 1060 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-71, FIG 101, DETAIL IX.  INSTALLED NEW TED FITTING IAW SRM51-40-02 & DWG 144N8180.  MINOR REPAIR.
